Alert archive / Indiana / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 52, NWS Northern Indiana

June 13, 2015Allen County, DeKalb County, Indiana

NWS Northern Indiana issued this severe thunderstorm warning at Jun 13, 2015, 6:37 PM EDT for Allen County, DeKalb County, Indiana. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2015, 6:37 PM EDT (22:37 UTC)
Expired
Jun 13, 2015, 7:15 PM EDT
In force
38 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Allen County, IN, DeKalb County, IN

The radar

The Northern Indiana radar (KIWX), 60 km from the middle of the area, began a volume at 22:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 6:45 PM EDTHAIL 0.754 Ene Wallen, INNEAR INTERSECTION OF I-69 AND DUPONT RD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 10.6 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2015-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2015-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 177 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
448 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
177 m²/s²
0-3 km storm-relative helicity
219 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

094 
WUUS53 KIWX 132237
SVRIWX
INC003-033-132315-
/O.NEW.KIWX.SV.W.0052.150613T2237Z-150613T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
637 PM EDT SAT JUN 13 2015

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN DE KALB COUNTY IN NORTHEASTERN INDIANA...
  NORTHERN ALLEN COUNTY IN NORTHEASTERN INDIANA...

* UNTIL 715 PM EDT

* AT 635 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR OVER THE 
  FAR NORTHWEST SIDE OF FORT WAYNE...MOVING NORTHEAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  FORT WAYNE...HUNTERTOWN...GRABILL...ST. JOE...LEO-CEDARVILLE...
  CONCORD...WALLEN...SPENCERVILLE IN DEKALB COUNTY...CUBA...HARLAN
  AND SAINT JOE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 469 BETWEEN MILE MARKERS 24 AND 30.
 INTERSTATE 69 IN INDIANA BETWEEN MILE MARKERS 308 AND 323.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4104 8514 4118 8528 4138 8491 4131 8480
      4122 8480
TIME...MOT...LOC 2235Z 234DEG 22KT 4116 8513 

HAIL...1.00IN
WIND...60MPH
 
$$

NWS
2 follow-up statements
496 
WWUS53 KIWX 132255
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
655 PM EDT SAT JUN 13 2015

INC003-033-132315-
/O.CON.KIWX.SV.W.0052.000000T0000Z-150613T2315Z/
DE KALB IN-ALLEN IN-
655 PM EDT SAT JUN 13 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR SOUTHEASTERN DE KALB AND NORTHEASTERN ALLEN COUNTIES...

AT 654 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER GRABILL...OR 9
MILES SOUTH OF AUBURN...MOVING NORTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
FORT WAYNE...GRABILL...ST. JOE...LEO-CEDARVILLE...CONCORD...
SPENCERVILLE IN DEKALB COUNTY...CUBA...SAINT JOE AND HARLAN.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 469 BETWEEN MILE MARKERS 25 AND 29.
 INTERSTATE 69 IN INDIANA BETWEEN MILE MARKERS 317 AND 318.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4112 8503 4121 8512 4138 8491 4131 8480
      4122 8480
TIME...MOT...LOC 2254Z 234DEG 22KT 4123 8500 

HAIL...0.75IN
WIND...60MPH
 
$$

NWS
396 
WWUS53 KIWX 132309
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
709 PM EDT SAT JUN 13 2015

INC003-033-132319-
/O.EXP.KIWX.SV.W.0052.000000T0000Z-150613T2315Z/
DE KALB IN-ALLEN IN-
709 PM EDT SAT JUN 13 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DE KALB AND
NORTHEASTERN ALLEN COUNTIES WILL EXPIRE AT 715 PM EDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 4112 8503 4121 8512 4138 8491 4131 8480
      4122 8480
TIME...MOT...LOC 2307Z 234DEG 22KT 4123 8500 

$$

NWS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 4:00 PM EDT, 2 hours 37 minutes earlier.

Area forecast discussion, Jun 13, 4:00 PM EDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
400 PM EDT SAT JUN 13 2015

.SYNOPSIS...
ISSUED AT 256 PM EDT SAT JUN 13 2015

SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP LATE THIS
AFTERNOON AND EVENING ALONG A STATIONARY FRONT. SOME STORMS MAY
BECOME SEVERE...WITH DAMAGING WINDS AND LARGE HAIL POSSIBLE.
OTHERWISE...HEAVY RAIN IS EXPECTED LATER TONIGHT. LOWS WILL BE IN
THE UPPER 60S AND 70S.

&&

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 358 PM EDT SAT JUN 13 2015

AIRMASS BECOMING MODERATELY UNSTABLE THIS AFTN WITH RAP ANALYSIS
SUGGESTING MLCAPES 2.0-2.5KJ/KG. WINDS ALOFT HAVE DECREASED SOME
SINCE YDAY AS RIDGE HAS BUILT NNW FROM THE SERN CONUS... STILL MODEST
SWLY FLOW WAS RESULTING IN EFFECTIVE DEEP LAYER SHEAR OF 25-30KT
ACROSS THE AREA WHICH COULD ALLOW FOR SOME STORM ORGANIZATION THIS
AFTERNOON. ALSO THERE IS SOME DRY AIR ALOFT EVIDENT ON THE WATER
VAPOR LOOP AND BUFR FCST SOUNDINGS RESULTING IN MAX SFC DELTA
THETA-E VALUES >30K... SUGGESTING POTENTIAL FOR MICROBURSTS AND
CONSIDERABLE CAPE THROUGH THE -10C TO -30C LAYER SUPPORTING HAIL
GROWTH WITH ANY DEEP CONVECTION. MAIN FORCING MECHANISM APPEARS
TO BE A WK SHRTWV MOVG NE ACROSS NWRN IL WITH STORMS NOW DVLPG TO
ITS S-SE ACROSS CENTRAL IL/IN.

ANOTHER SHRTWV OVER THE SRN PLAINS EXPECTED TO LIFT NE INTO THE
WRN GRTLKS REGION TONIGHT AND THEN EAST OVER THE TOP OF THE SERN
CONUS RIDGE ON SUNDAY. EXPECT AN MCS WILL DEVELOP AT NOSE OF LLJ
ASSOCIATED WITH THIS FEATURE TONIGHT IMPACTING NWRN PORTION OF THE
CWA FIRST... THEN SHIFTING EAST LATE TONIGHT AND SUNDAY. GIVEN
THIS EXPECTATION WILL BE BUMPING UP POPS FROM CHC TO LIKELY FOR
TONIGHT OVER MOST OF THE CWA... WITH A SLIGHT INCREASE TO GOING
LIKELYS FOR SUNDAY. HEAVY RAINFALL A POSSIBILITY IN THIS TIMEFRAME
GIVEN PWATS AROUND 2"... SMALL FCST MBE VECTORS... AND EXPECTED
WIDESPREAD COVERAGE OF CONVECTION.

TEMPS WILL REMAIN MILD WITH LOWS TONIGHT AROUND 70. EXPECT CLOUDS
SHOWERS WILL BE SUFFICIENT TO HOLD TEMPS DOWN A BIT OVER RECENT DAYS
ON SUNDAY WITH HIGHS FCST IN THE L80S.

&&

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 358 PM EDT SAT JUN 13 2015

A VERY MOIST AIRMASS WILL PERSIST OVER THE FORECAST AREA THROUGH
MUCH OF THIS UPCOMING WEEK. PRECIPITABLE WATER VALUES WILL APPROACH
THE JUNE CLIMATOLOGICAL RECORDS NEAR 2.25 INCHES ON SEVERAL
OCCASIONS. GIVEN A LONG DURATION OF THESE HIGH VALUES...CAPE VALUES
GENERALLY LESS THAN 1000 J/KG COMBINED WITH A DEEP WARM CLOUD
LAYER...THERE IS A GOOD CHANCE FOR HEAVY RAIN PRODUCING FLOODING.
HAVE UPDATED THE HYDROLOGICAL OUT THAT WAS ISSUED TO REFLECT THE
RISK OF HEAVY RAIN AND FLOODING. WPC/NCEP WAS INDICATING A SEVEN DAY
AXIS OF 6 INCHES OF HEAVY RAIN NORTH OF THE OHIO RIVED FROM ILLINOIS
TO OHIO. THESE HIGH AMOUNTS ARE SUPPORTED BY THE LATEST RUNS OF THE
GFS...ECMWF AND THE CANADIAN GEM. ALSO...RECENT RAINFALL ANALYSIS BY
AHPS SHOW 2 WEEK TOTAL AMOUNTS BETWEEN 2 AND 6 INCHES...WITH LOCALLY
7 INCHES OF RAIN. THESE RAINFALL AMOUNTS SINCE MAY 31ST ARE SUPPORTED
BY COCORAHS OBSERVATIONS. ALL CONDSIDERED...HAVE UPDATED THE ESF
STATEMENT WITH THESE CONCERNS. OTHERWISE...THERE COULD BE A SHORT
BREAK IN THE HUMID PATTERN LATE THIS WEEK...BUT FOR NOW...WAS
HESITANT TO LOWER SUPERBLEND RAIN CHANCES. SEVERE WEATHER CHANCES
APPEAR FAIRLY LOW THIS PERIOD...NOT COUNTING THE CHANCES FOR
FLOODING.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON)
ISSUED AT 256 PM EDT SAT JUN 13 2015

 SCT TS EXPECTED TO DEVELOP THIS AFTN AND PRBLY HAVE SOME IMPACT
ON THE TERMINALS. ADDED GUSTY WINDS TO THE TEMPO TS GROUP AS DRY
MID LEVELS WILL SUPPORT MICROBURSTS WITH ANY DEEP CONVECTION.
SHRTWV EXPECTED TO LIFT NE FROM THE PLAINS ACROSS THE WRN GRTLKS
TONIGHT. INCREASE IN LLJ TO SE OF THIS FEATURE SHOULD FOCUS
CONVECTION ACROSS NWRN INDIANA TONIGHT SHIFTING SLOWLY EAST
OVERNIGHT. FCST SHRA WITH MVFR CONDITIONS IN TAFS OVERNIGHT AND
SUNDAY MORNING... SOME EMBEDDED TS ALSO PSBL BUT HELD OFF
INCLUDING FOR NOW.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...MCD
SHORT TERM...JT
LONG TERM...SKIPPER
AVIATION...JT

VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Jun 13, 4:29 AM EDT, 14 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
429 AM EDT SAT JUN 13 2015

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-140830-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
429 AM EDT SAT JUN 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS TODAY. A FEW STRONG STORMS AND
ISOLATED SEVERE STORMS ARE POSSIBLE. DAMAGING WIND AND HAIL ARE
THE PRIMARY HAZARDS. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE AND
COULD CAUSE FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE FOR THUNDERSTORMS THROUGH MOST OF THE PERIOD.
STRONG OR SEVERE STORMS AND LOCALLY HEAVY RAINFALL MAY BE
POSSIBLE AT TIMES. THE HEAVY RAINFALL COULD LEAD TO FLOODING
PROBLEMS DURING THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AT TIMES OVER THE NEXT WEEK.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-140830-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
429 AM EDT SAT JUN 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS TODAY AND TONIGHT. STRONG
STORMS WITH WIND GUSTS TO 50 KNOTS ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

STRONG STORMS ARE POSSIBLE AT TIMES DURING THIS PERIOD.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/

In the hours before

Special weather statement, Jun 13, 4:59 PM EDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
459 PM EDT SAT JUN 13 2015

INZ016-132130-
KOSCIUSKO-
459 PM EDT SAT JUN 13 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN KOSCIUSKO COUNTY...

AT 458 PM EDT...A STRONG THUNDERSTORM WAS NEAR MENTONE...OR 8 MILES
SOUTHWEST OF WARSAW...MOVING NORTHEAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WARSAW...WINONA LAKE...PIERCETON...MENTONE...CLAYPOOL...BURKET...
LITTLE CHAPMAN LAKE...MONOQUET...SEVASTOPOL...WOOSTER...BEAVER DAM
LAKE...PACKERTON...BEAVER DAM...BIG CHAPMAN LAKE AND PALESTINE.

LAT...LON 4105 8600 4116 8608 4134 8581 4118 8568
      4118 8569 4113 8569
TIME...MOT...LOC 2058Z 238DEG 24KT 4114 8596

NWS
Local storm report, Jun 13, 5:09 PM EDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
509 PM EDT SAT JUN 13 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND GST     1 SW BURKET             41.14N 85.98W
06/13/2015  M53 MPH          KOSCIUSKO          IN   MESONET

&&

MCD
Special weather statement, Jun 13, 5:12 PM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
512 PM EDT SAT JUN 13 2015

INZ020-132145-
WHITE-
512 PM EDT SAT JUN 13 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN WHITE COUNTY...

AT 512 PM EDT...A STRONG THUNDERSTORM WAS 7 MILES WEST OF
BROOKSTON...OR 10 MILES NORTHEAST OF OTTERBEIN...MOVING EAST AT 25
MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MONTICELLO...BROOKSTON...REYNOLDS...CHALMERS...SMITHSON...NORWAY...
INDIANA BEACH...GOLDEN HILL...CEDAR POINT AND BADGER GROVE.

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 185 AND 196.

LAT...LON 4070 8709 4081 8671 4074 8669 4074 8675
      4072 8675 4071 8676 4069 8675 4068 8676
      4068 8674 4067 8675 4066 8678 4056 8677
      4057 8710
TIME...MOT...LOC 2112Z 255DEG 21KT 4062 8701

NWS
Local storm report, Jun 13, 5:30 PM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
530 PM EDT SAT JUN 13 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     HEAVY RAIN       ROCHESTER               41.06N 86.20W
06/13/2015  M0.78 INCH       FULTON             IN   TRAINED SPOTTER

            STORM TOTAL FOR 30 MINUTES.

&&

MCD
Special weather statement, Jun 13, 5:40 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
540 PM EDT SAT JUN 13 2015

INZ017-018-025-026-132215-
HUNTINGTON-ALLEN-WHITLEY-WELLS-
540 PM EDT SAT JUN 13 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL WELLS...
SOUTHEASTERN WHITLEY...SOUTHWESTERN ALLEN AND HUNTINGTON COUNTIES...

AT 539 PM EDT...A STRONG THUNDERSTORM WAS 7 MILES SOUTH OF
HUNTINGTON...MOVING NORTH AT 25 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FORT WAYNE...HUNTINGTON...MARKLE...ABOITE...ROANOKE...WARREN...
LANCASTER...ZANESVILLE...MOUNT ETNA...LAUD...PLUM TREE...WASHINGTON
CENTER...MAJENICA...GOBLESVILLE...MAHON...NINE MILE...BOWERSTOWN AND
ROLLING HILLS.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 469 NEAR MILE MARKER 0...BETWEEN MILE MARKERS 2 AND 3...
AND BETWEEN MILE MARKERS 7 AND 8.
 INTERSTATE 69 IN INDIANA BETWEEN MILE MARKERS 276 AND 301.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4068 8538 4074 8561 4109 8551 4100 8517
TIME...MOT...LOC 2139Z 199DEG 22KT 4078 8547

NWS
Local storm report, Jun 13, 6:19 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
619 PM EDT SAT JUN 13 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND DMG     3 N LANCASTER           40.79N 85.51W
06/13/2015                   HUNTINGTON         IN   EMERGENCY MNGR

            TREE DOWN ON POWER LINES ON 300 W IN
            VICINITY OF 300 S. NO ADDITIONAL INFO ON
            SIZE, HEALTH OF TREE.

&&

MCD

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 9:05 PM EDTRiver Flood WatchIWXCarroll, White3 days
Jun 13, 10:38 AM EDTRiver Flood WatchIWXAdams, Allen65 hr
Jun 13, 3:19 PM EDTSpecial Weather StatementIWXJay26 min
Jun 13, 4:30 PM EDTSpecial Weather StatementIWXFulton30 min
Jun 13, 4:43 PM EDTSpecial Weather StatementIWXMarshall32 min
Jun 13, 4:59 PM EDTSpecial Weather StatementIWXKosciusko31 min
Jun 13, 5:12 PM EDTSpecial Weather StatementIWXWhite33 min
Jun 13, 5:40 PM EDTSpecial Weather StatementIWXHuntington35 min
Jun 13, 6:25 PM EDTAreal Flood AdvisoryIWXAllen3 hr
Jun 13, 6:30 PM EDTSpecial Marine WarningIWX60 min
Jun 13, 7:45 PM EDTAreal Flood AdvisoryIWXHuntington, Wells2 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.